MathSciNet Relay Station
MathSciNet bibliographic data
MR2875570 33C20 (11M06)
Liu, Hongmei; Wang, Weiping Harmonic number identities via hypergeometric series and Bell polynomials. Integral Transforms Spec. Funct. 23 (2012), no. 1, 49–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement